Article

Numerische Mathematik

, Volume 55, Issue 2, pp 225-246

First online:

Analysis of a damped nonlinear multilevel method

  • W. HackbuschAffiliated withInstitut für Informatik und Praktische Mathematik, Christian-Albrechts-Universität
  • , A. ReuskenAffiliated withMathematical Institute, University of Utrecht

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

In this paper, we present a new algorithm that is obtained by introducing a damping parameter in the classical Nonlinear Multilevel Method. We analyse this Damped Nonlinear Multilevel Method. In particular, we prove global convergence and local efficiency for a suitable class of problems.

Subject Classifications

AMS(MOS): 65N20 CR: G1.8